The Open UniversitySkip to content
 

Biplot

Gower, John (2005). Biplot. In: Everitt, Brian and Howell, David eds. Encyclopedia of Statistics in Behavioral Sciences, Volume 1. New York: Wiley, pp. 163–164.

URL: http://www.wiley.com//legacy/wileychi/eosbs/
Google Scholar: Look up in Google Scholar
Item Type: Book Chapter
Copyright Holders: 2005 Wiley-Blackwell
ISBN: 0-470-86080-4, 978-0-470-86080-9
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22568
Depositing User: Sarah Frain
Date Deposited: 07 Sep 2010 11:01
Last Modified: 02 Dec 2010 21:01
URI: http://oro.open.ac.uk/id/eprint/22568
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk